# SDR JR2R20160902341

- Difficulty date: September 2, 2016
- Submitted: September 2, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 58,613 hours, 43,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5912494501
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB PAN HAS A GOUGE FORWARD OF THE LOWER AFT CORNER.  REPAIRED FORWARD CARGO DOOR JAMB PAN IAW SRM 53-05, FIG 44A.
